# SDR EISA95273

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 696203
- Condition: Corrosion
- Location: Center Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AT CENTER WING BOX UPPER SKIN OUTBOARD OF FUEL CONNECTION, STATION 770, RT.  REPLACED DOUBLER PER SRM 51-30-2.  (M)
